# SDR CA140702008

- Difficulty date: June 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,630 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: TY209222
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN)  CREW RECEIVED A HYD Y RESERVIR LOW LEVEL, ECAM DURING CRUISE. THE ECAM AND QRH WERE ACTIONED.  ATC ADVISED, NO EMERGENCY DECLARED.  TSM 29-13-00-810-A CARRIED OUT. FOUND NR 2 ENG THRUST REVERSER HYD CONT UNIT LEAKING.  AMM 29-00-00-280-006-A01 CAVITATION OF ENGINE DRIVEN PUMP NOT REQUIRED DUE HYD Y RESERVOIR LOW LEVEL ECAM INSTRUCTIONS CARRIED OUT.  "PTU & EDP NR 2 TURNED OFF" HYD CONTROL UNIT NR 2 ENG T/R REMOVED IAW AMM TASK 78-31-51-000-040-A.   NR 2 ENG T/R HYD CONTROL UNIT INSTALLED IAW  AMM 78-31-51-PB401.  BLEED & FUNCTION CHECK SERVICEABLE AMM 78-30-00-710-040.
